# SDR DALA2022050103045

- Difficulty date: April 27, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N171DZ
- Make and model: Boeing 767332
- Aircraft serial: 29690
- Aircraft time: 90,398 hours, 19,713 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Threshold
- Condition: Dirty
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1701 ENTRY DOOR ARMING LEVER HARD TO OPERATE / LOCATIONS:01R, CORRECTIVE ACTION: DOOR 1R THRESSHOLD CLEANED OPS OK. (2212998)
